# SDR VJ9800657

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 853
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, A 1 BY  0.50  DENT WAS FOUND IN THE AFT FUSELAGE SKIN AT BS 853 BETWEEN S20 AND 21R.  THE DENT WAS OUT OF LIMITS PER B737 SRM 53-30-1.  CUT OUT DENT.  FABRICATED AND INSTALLED A REPAIR DOUBLER IAW B737 SRM 53-30-3 FIG 1, 51-10-2, 51-30-2, AND MM 51-20-11.
